# SDR 08FDEA04524

- Difficulty date: October 24, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69441043
- Condition: Cracked
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT BS 1130 S27L STRINGER CLIP SPLIT REMOVED, FABRICATED, TREATED, PRIMED AND INSTALLED STR CLIP REF SRM 51-30-02, 51-10-2 AND BOEING DWG 69-44104.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
